# SDR FDEA201905030988

- Difficulty date: May 3, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STATION = 700 AT HOLES NR (6,7,9,10,11,12,14,15,28,33,35 AND 36). 12 EACH FASTENERS HOLES AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STATION XORS = 700 AT HOLES (6,7,9,10,11,12,14,15,28,33,35 AND 36) REPAIR CARRIED OUT AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION PER ALI PSE 57.23.01.2 (12,600 TOTAL AIRCRAFT CYCLES) OR 2,000 CYCLES AFTER COMPLETION OF THIS REPAIR WHICHEVER IS LATER AND REPETITIVE INSPECTION PER ALI PSE 57.23.01.2 (2,000 CYCLES) AS PER SRM 57-20-02-2R TABLE 201 REPAIR 5.
